# SDR MALA000197

- Difficulty date: March 17, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 443
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THERE WAS A BURNING RUBBER SMELL IN THE COCKPIT & CABIN AREA.  A/C RETURNED TO AIRPORT.  SMOKE SMELL HAD DISSIPATED BY THE TIME A/C LANDED.  MAINTENANCE FOUND LT DUCT OVERTEMP INDICATOR CIRCUIT BREAKER POPPED,  DUCT OVERTEMP SWITCH DID NOT SHUTOFF BLEED.   MX REPLACED LT CABIN TEMP SENSOR / BLOWER.  OPS CHECK GOOD.
